# SDR SWAA114984

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FRAME INNER CHORD CRACKED AT BS 348, BETWEEN STR 12L TO STR 13L.  REPAIRED CHORD PER EA.
